# SDR AALA202102159011

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 26,868 hours, 10,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM PANEL INDICATED 2L DOOR PRESSURE IS LOW. SERVICED DOOR 2L ASSIST BOTTLE PER AMM 52-22-00.
